# SDR 95ZZZX1061

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AL
- Make and model: Bell 206L-4
- Aircraft serial: 52066
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206375200103
- Condition: Failed
- Location: Engine N1
- Part time: 1,308 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LEVEL FLIGHT, N1 GAUGE FELL TO ZERO, ENGINE OUT LIGHT ILLUMINATED, AND AUDIO ENGINE OUT CAME ON.  CROSS-CHECK OF INDICATORS NOTED NO OTHER DEFECTS.
